# SDR SIMA20251005001

- Difficulty date: October 5, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 27,118 hours, 23,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN . AGENT TRIED OPENING AND CLOSING SEVERAL TIMES. SERVICING AND LUBRICATED L1 MAIN DOOR PER AMM 12-26-00 OPS CK GOOD
